# SDR IPXA3M80305

- Difficulty date: September 16, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01.  OPS CHECKED GOOD IAW AMM 33-51-01-700-801.
